Top 7 Midol Extra Strength – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Midol

#ad

Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief, 40 Count Package May Vary

#ad
Midol #ad - Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go. Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day. One box of 40 count midol complete menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief. Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain. Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief.
BrandMidol #ad
ManufacturerMidol #ad
Height2.25 Inches
Length3.25 Inches
Weight0.12 Pounds
Width1.6 Inches
Part NumberB001G7QVDG
ModelB001G7QVDG

2. Midol

#ad

24 Count, Packaging May Vary, Midol Complete Menstrual Pain Relief Gelcaps with Acetaminophen for Menstrual Symptom Relief

#ad
Midol #ad - One box of 24 count midol complete menstrual Pain Relief Gelcaps with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief. Contains acetaminophen for period cramps relief, as well as muscle ache, back pain and headache relief. Recommended for adults and children 12 years and older. Includes caffeine and pyrilamine maleate to relieve fatigue, water weight gain and bloating. Gelcaps are easy to take, offering period pain and PMS relief for up to six hours.
BrandMidol #ad
ManufacturerMidol #ad
Height1 Inches
Length3.2 Inches
Weight0.4 Pounds
Width2.5 Inches
Part NumberB001G7QRLW
ModelB001G7QRLW

3. GenCare

#ad

Menstrual Complete 40 Caplets Acetaminophen 500mg, Fatigue & Aches | Generic Midol Complete Medicine, Bloating, Pyrilamine Maleate 15mg & Caffeine 60mg for Pain Relief, Premenstrual Cramps, GenCare

#ad
GenCare #ad - Fast acting - adults and children 12 years of age and over can get fast acting menstrual symptom relief with this over the counter medication. Gencare menstrual complete has the same active ingredients as Midol Complete for a fraction of the price. Total pms relief - each easy to swallow caplet helps relieve moderate to severe menstrual period symptoms like cramps, bloating, joint pain, headaches, muscle aches, water weight gain, back aches and fatigue for adult women and teens over 12 years of age.

100% satisfaction guarantee - always have powerful fast acting pms relief on hand. This complete combination works together quickly for best results. This extra strength formula starts working fast and provides up to 6 hours of relief. Gencare backs up each bulk savings bottle of Menstrual Complete with our 100% Customer Satisfaction Guarantee.

Join thousands of satisfied customers and families. Click add-to-Cart to order Today! Bulk value savings - our 40 caplet value pack lets you and your family stock up and save money compared to in store brands from national pharmacies and retail outlets. Multi symptom aid - enjoy all day period symptom relief from 500mg of Acetaminophen pain and ache relief, 15mg of Pyrilamine Maleate antihistamine and 60 mg of Caffeine diuretic and energy. Do not exceed 6 caps per 24 hours.
BrandGenCare #ad
ManufacturerGenCare #ad
Height1.5 Inches
Length3.5 Inches
Width1.5 Inches
Part NumberEB-010

4. Midol

#ad

Pain, Midol Complete  On The Go, Packaging May Vary, Including Premenstrual Cramps, Caplets, and Headache, 25 Pouches 2 caplets Each, with Acetaminophen, 25 Count, for Menstrual Period Symptoms

#ad
Midol #ad - Available in convenient on the go pouches that each contain two easy to take caplets for effective period pain and PMS relief you can take with you everywhere you go.

Take two caplets with water and repeat every six hours as needed, but don't take more than six caplets a day. 25 count pouches with 50 count total midol complete On the Go Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief. Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief. Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain.
BrandMidol #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5.44 Inches
Length4.69 Inches
Width3.38 Inches

5. Midol

#ad

40 Count Pack of 3, Packaging May Vary, Midol Complete Menstrual Pain Relief Caplets with Acetaminophen for Menstrual Symptom Relief

#ad
Midol #ad - Recommended for adults and children 12 years and older. Contains acetaminophen for effective period pain relief while also providing backache, muscle ache and headache relief. Available in easy to take caplet form for effective period pain and PMS relief you can take with you everywhere you go. Includes caffeine and pyrilamine maleate to relieve fatigue, bloating and water weight gain. Three boxes of 40 count midol complete Menstrual Pain Relief Caplets with Acetaminophen, Caffeine and Pyrilamine Maleate for Menstrual Symptom Relief.
BrandMidol #ad
ManufacturerBayer HealthCare LLC #ad
Height3.56 Inches
Length6.38 Inches
Width1.66 Inches

6. Midol

#ad

20 Count, Midol Long Lasting Relief, Menstrual Pain Reliever & Fever Reducer, Packaging May Vary, Caplets with Acetaminophen for Menstrual Symptom Relief

#ad
Midol #ad - Available in portable and easy-to-take caplet form for menstrual pain relief. One box of 20 count midol long Lasting Relief Menstrual Pain Relief Caplets with Acetaminophen. Relieves premenstrual and menstrual symptoms such as pain from period cramps. Effective up to 8 hour pain relief of pain due to premenstrual and menstrual symptoms. With extended-release acetaminophen for back pain, muscle pain, headache relief and period pain relief.
BrandMidol #ad
ManufacturerBayer Healthcare LLC #ad
Height4 Inches
Length6 Inches
Weight0.09 Pounds
Width4 Inches
Part Number15859
Model15859

7. Pamprin

#ad

And Bloating, with Acetaminophen, Pain, 40 Caplets, Pamprin Multi-Symptom Formula, Menstrual Period Symptoms Relief including Cramps

#ad
Pamprin #ad - For cramps, back ache, headache, aches & bloating: these caplets feature 3 active ingredients to alleviate multiple symptoms of PMS and menstrual pain, including cramps, irritability & bloating. Multi symptom pain relief: these caplets provide aspirin & caffeine free relief for common menstrual symptoms like cramps, backaches, headaches, irritability & bloating.

Maximum strength: the maximum strength caffeine-free formula of Pamprin Multi Symptom provides optimal relief for teen girls, adult women and anyone experiencing the discomfort and pain of Premenstrual Syndrome. Triple coverage: with an antihistamine to relieve irritability, a diuretic to fight bloating & a pain reliever for cramps & water weight gain, & aches, Pamprin Multi-Symptom offers complete coverage.

Prevents water weight gain. Pamprin goes beyond pain relief: unlike ordinary pain relievers, Pamprin was made specifically for periods & formulated to go beyond pain relief to relieve all symptoms associated with your period.
BrandPamprin #ad
ManufacturerEMCW9 #ad
Weight0.5 Pounds
Part Number10041167300142
ModelCHATTEM020172
FoldBold is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for sites to earn advertising fees by advertising and linking to Amazon.com.
Top